MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number QRP8
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The perfusionist reported he noticed the 8" roller head on the heart lung machine losing occlusion at the end of the case.The flow probe was reading ~1l different than the calculated flow.The perfusionist made sure all of the shunts were closed.After the case, he checked occlusions again and found one roller was off by 10 clicks and the other was off by 12 clicks.He replaced this roller with a backup roller.Manufacturer response for roller pump, quantum perfusion system (per site reporter).Company identified that at high rpm (>190), occlusion locking mechanism can shift after a hard stop (lid open and safeties).Company replicated this issue in other 8" roller pumps.Company noted the exact rpm varies by pump, but is consistently 180 rpm or higher.Company states it will assess system adjustments to mitigate this issue.

Brand Name
QUANTUM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
481 munn road, suite 180
fort mills SC 29715
MDR Report Key23424356
Report Number23424356
Device Sequence Number18187535
Product Code DTQ
UDI-Device Identifier05060434420770
UDI-Public(01)05060434420770
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/01/2025
Report Date (Section F) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberQRP8
Device Catalogue Number51-000008-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/02/2025